Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Polygons circumscribed about closed convex curves


Author: Mahlon M. Day
Journal: Trans. Amer. Math. Soc. 62 (1947), 315-319
MSC: Primary 52.0X
DOI: https://doi.org/10.1090/S0002-9947-1947-0022686-9
MathSciNet review: 0022686
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. D. Birkhoff, Dynamical systems, Amer. Math. Soc. Colloquium Publications, vol. 9. MR 0209095 (35:1)
  • [2] M. M. Day, Some characterizations of inner-product spaces, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 320-327. MR 0022312 (9:192c)
  • [3] A. E. Taylor, A geometric theorem and its application to biorthogonal systems, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 614-616. MR 0020718 (8:588c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0022686-9
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society